# SDR IPXA2021092274161

- Difficulty date: September 14, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 61,181 hours, 14,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: ADA013026
- Condition: Cracked
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER CARGO L/H SLOPE PANEL SUPPORT ANGLE IS CRACKED AT STA 1721.REMOVED AND REPLACED CRACKED CENTER CARGO L/H SLOPE PANEL SUPPORT ANGLE AT STA 1721 IAW SRM 51-35-01. (MINOR)
